Translator Disclaimer
2007 On the superlinear Lazer-McKenna conjecture: the non-homogeneous case
E. N. Dancer, Sanjiban Santra
Adv. Differential Equations 12(9): 961-993 (2007).

Abstract

We prove the Lazer-McKenna conjecture for the superlinear elliptic problem of the Ambrosetti-Prodi type with a non-homogeneous non-linearity by constructing solutions with sharp peaks. We also compute the critical groups provided the critical points are isolated.

Citation

Download Citation

E. N. Dancer. Sanjiban Santra. "On the superlinear Lazer-McKenna conjecture: the non-homogeneous case." Adv. Differential Equations 12 (9) 961 - 993, 2007.

Information

Published: 2007
First available in Project Euclid: 18 December 2012

zbMATH: 1162.35037
MathSciNet: MR2351835

Subjects:
Primary: 35J60
Secondary: 35B25, 35J35, 35P30, 47J10, 58E05, 58E07

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.12 • No. 9 • 2007
Back to Top